# SDR DL738040556

- Difficulty date: May 15, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 13,626 hours, 6,364 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 275040007
- Part serial: 4278
- Condition: Failed
- Location: Nr 5 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON FLAP RETRACTION FROM FLAPS 1 TO UP L/E FLAPS TRANSIT LIGHT REMAINED ILLUMINATED WITH T/E FLAPS RETRACTED.  PERFORMED LEADING EDGE FLAP TRANSIT CHECKLIST BUT NO CHANGE OCCURRED.  T/E FLAPS OPERATED NORMALLY L/E DEVICES LOCKED OUT.  REPLACED NR 5 SLAT ACTUATOR.
